MAUDE Adverse Event Report: TIDI PRODUCTS LLC TIDI PRODUCTS, LLC GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC TIDI PRODUCTS, LLC GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3601CVC
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned for evaluation.Therefore, this report is based on the information provided by the customer.There was no patient or caregiver injury and no medical intervention was required as a result of this event.Historical complaint data review identified three other similar complaints for this sku in the last year, one of which that was reported for the same lot as the one associated with this report.The complaints, for delamination of the adhesive resulting in excessive stickiness were confirmed at that time.However, testing of sample retains, returned samples from the customer, and on-hand product could not reproduce the problem.The root cause was believed to be an intermittent process setting-related issue that was identified and corrected during production, but not noted in the manufacturing documentation.Due to an observed increase in reportable complaints for securement devices, a capa has been launched to investigate.Therefore, no further corrective or preventative actions are necessary.We will continue to monitor for these types of complaints going forward.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
It was reported by vygon, tidi's medical device distributor in italy, that: "these devices are not easy to use, as the glue that is supposed to stabilise the cvc to the device is very strong and it is difficult to remove it and also causes adhesion with sterile gloves.The event does not seem to be related to a potential product nonconformity, it seems to be the usual usability issue." report is being submitted because excessive adhesive, resulting in the lines getting stuck in/to the device may result in unintended removal of the medical lines.These events may interrupt patient treatment and may contribute to patient injury.At this time, there is no reported injury.

Brand Name
TIDI PRODUCTS, LLC GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key14915885
Report Number2182318-2022-00077
Device Sequence Number1932638
Product Code KMK
UDI-Device Identifier00618125135011
UDI-Public00618125135011
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3601CVC
Device Catalogue Number3601CVC
Device Lot Number49180015
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown